# SDR SWAA2020091610948

- Difficulty date: August 25, 2020
- Submitted: September 16, 2020
- Operation: Air carrier
- Aircraft: N8325D
- Make and model: Boeing 737-8H4
- Aircraft serial: 37003
- Aircraft time: 26,495 hours, 11,751 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Aft Lav
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN AFT LAV FLOOR MOUNT FITTING STA 947 RBL 51 HAS CORROSION AROUND IT AND UNDER IT.  REPAIR ACCOMPLISHED IAW SRM 51-40-02 AND EA-20-153-01582 PART 1-2-3-4-5.
